聯絡我們 網站地圖 中央大學
 
 
 
     
姓名 許順吉
性別
職稱
數學講座教授
最高學歷 美國布朗大學博士
電話
(03)4227151 轉 65125
傳真 (03)4257379
辦公室 鴻經館 414 室
電子郵件
個人首頁  
研究領域
機率論
重要經歷
2010 ~ 中央大學數學系教授
2007 ~ 國科會自然處數學學門諮議委員會委員
2000 ~ 2002 國科會數學計劃審議委員會委員
2000 ~ 2002 Annals of Probability編輯委員
1999 ~ 國科會數學研究推動中心委員
1997/7 ~ 1998/7 Brown University訪問學者
1990/7 ~ 1991/7 Rutgers University訪問學者
1986 ~ 2010 中央研究院數學研究所研究員
1985/8 ~ 1985/11 IMA, University of Minnesota 訪問學者
1983 ~ 1986 中央研究院數學研究所副研究員
榮譽事蹟
1.中華民國數學會99年「學術獎」
2.國立中央大學99學年度「數學講座教授」
3.國家理論科學中心99學年度「中心科學家」
4.國科會特約研究獎 (2001-2006)
5.國科會傑出研究獎 (1986, 1988, 1998)
6.中華民國數學會99年「學術獎」
個人著作
  1. Stochastic control and its application to large deviation theory, Ph.D.,Dissertation, Brown Univ., 1982.

  2. Solutions of certain parabolic eqs. with unbounded coefficients and its application to nonlinear filtering, Stochastics, 10(1983), 31-46.

  3. Stochastic control and principal eigenvalue, Stochastics, 11(1984), 191-211.

  4. Asymptotic behavior of transition density of diffusion Markov process with small diffusion, Stochastics, 13(1984), 131-163.

  5. Stochastic control and exit probabilities of jump processes, SIAM J. Control and Optimization, 23(1985), 306-328.

  6. Asymptotic behavior of invariant density of diffusion Markov process with small diffusion, SIAM J. Math. Analysis, 12(1985), 451-460.

  7. (with Y. Chow) On the eigenvalues and eigenfunctions of a singular perturbed integral equation, J. Integral Equation, 9(1985), 199-212.

  8. (with W.H. Fleming) Stochastic variational formula for fundamental solutions of parabolic PDE, Applied Math. Optim., 13(1985), 193-204.

  9. (with C.R. Hwang) Cramer's theorem for certain ergodic processes in Banach space, Stochastics, 18(1986), 83-94.

  10. (with C.R. Hwang) A generalization of Chernoff's inequality via stochastic analysis, Probab. Th. Rel. Fields, 75(1987), 149-157.

  11. (with T.S. Chiang and C.R. Hwang) Diffusion for global optimization in R^n, SIAM J. Control and Optimization, 25(1987), 737-753.

  12. (with T.S. Chiang) Large deviations of infinite dimensional Ornstein-Uhlenbeck process on C[0, 1], Stochastics, 23(1988), 159-178.

  13. (with W.H. Fleming and H.M. Soner) On the existence of the dominant eigenfunction and its application to the large deviation properties of an ergodic Markov process, Stochastics, 22(1987), 187-199.

  14. (wih C.R. Hwang) On the weak reversibility condition in simulated annealing, Soochow J. of Math., vol. 15, No. 2, 1989.

  15. Two-sided estimates for the fundamental solution of a second order parabolic equation via logarithmic transformation, preprint.

  16. (with C. R. Hwang) Large-time behavior of perturbed diffusion Markov processes with applications to the second eigenvalue problem for Fokker-Planck operators and simulated annealing, Acta Applicandae Mathematicae, 19(1990), 253-295.

  17. (with C.-R. Hwang) On the behavior of a stochastic algorithm with annealing, preprint.

  18. Some estimates of the transition density of a nondegenerate diffusion Markov process, Annals of Probab., 19(1991), 538-561.

  19. (with C. R. Hwang) Singular perturbed Markov chains and the exact behaviors of simulated annealing processes, J. Theoretical Probab, 5(1992), 223-249.

  20. (with C. R. Hwang) A remark on the ergodicity of systematic sweep in stochastic relaxation, Lecture Notes in Statistics, 74(1992), 199-202, Springer.

  21. (with A.Frigessi, C. R. Hwang, P. di Stefano) Convergence rate of the Gibbs sample, the Metropolis algorithm, and other single-site updating dynamics, J. R. Statist. Soc. B, 55(1993), 205-219.

  22. (with C.-R. Hwang, S.-Y. Hwang-Ma) Accelerating Gaussian diffusions,  Ann. Appl. Probab., 3(1993), 897-913.

  23. (with T.-S. Chiang) Large deviation of small perturbation of some unstable systems, Stochastic Analysis and Applications, 15 (1997)31-50.

  24. (with W.H. Fleming) Asymptotics for the principal eigenvalue and eigenfunction of a nearly first order operator with large potential, Ann. Probab., 25(1997), 1953-1994.

  25. (with C.-R. Hwang) On the geometrical convergence of Gibbs sampler in R^d, Journal of Multivariate Analysis 66 (1998), 22-37.

  26. (with A. D. Wentzell) On the solutions of the equation arising from the singular limit of some eigen problems,  Stochastic Analysis, Control, Optimization and Applications, a volumn in honor of Professor W. H. Fleming on the occasion of his 70th birthday (1999)135-151, Birkhauser.

  27. (with W. H. Fleming) Optimal long term growth rate of expected utility of wealth, Ann. Appl. Probab., 9 (1999), 871-903.

  28. (with C.-R. Hwang) On some quadratic perturbation of Ornstein-Uhlenbeck processes, Soochow J. Math. 26 (2000) 205-244.

  29. (with M. Freidlin) Diffusion processes on graphs: stochastics differential equations, large deviation principle, Probability Theory and Related Fields, 116(2000), 181-220.

  30. (with T. S. Chiang) Large deviation of diffusion processes and their occupation times with discontinuous drift, Ann. Probability, 28(2000), 140-165.

  31. (with A. Date, C. R. Hwang) On the number of equilibrium states in weakly coupled random network, Statistics and Probab Letter, 49(2000) 291-297.

  32. (with W. H. Fleming) Risk sensitive control and an investment model, Math. Finance, 10(2000), 197-213.

  33. (with T.-S. Chiang ) Large deviations of diffusion processes with discontinuous drift, Stochastic Analysis and Related Topics VII, 159-175, Progr. Probab. 48, Birkhauser Boston, 2001

  34. (with T.-S. Chiang) Small perturbation of diffusions in inhomogeneous media, Annales DE L'Institut Henri Poincare 3(2002), 285-318.

  35. (with W. H. Fleming) Risk sensitive control and an investment model(II), Ann. Applied Probability 12(2002), 730-767.

  36. (with H. Kaise) Risk sensitive optimal investment: solutions for the dynamical programming equation, AMS Contemporary Mathematics Vol 351 (2004), 217-230.

  37. (with H. Kaise) Structure on solutions of ergodic type Bellman equations of first and second orders: some observations through the singular limits, Stochastic Processes and Its Applications to Mathematical Finance, Eds. J. Akahori, S. Ogawa and S. Watanabe, World Scientific, 2004, 119-132.

  38. (with H. Kaise) Differential games of inf-sup type and Issacs equations, Appl. Math. Optim. 52 (2005) 1-22

  39. (with T. R. Bielecki and S. R. Pliska) Risk sensitive portfolio management with Cox-Ingersoll-Ross interest rates, SIAM J. Control Optimi. 44 (2005) 1811-1843

  40. (with C. R. Hwang, S. Y. Hwang-Ma) Accelerating diffusions, Ann. Appl. Probab. 15 (2005) 1433-1444

  41. (with H. Kaise) On the structure of solutions of ergodic type Bellman equation related to risk-sensitive control, Ann. Probab. 34 (2006) 284-320.

  42. (with T.S. Chiang and S.Y. Shiu) Price Systems for Markets with Transaction Costs and Control Problems for Some Finance Problems,IMS Lecture Notes-Monograph Series, Time Series and Related Topics, 52(2006), 257-271.

  43. (with H. Kaise) Ergodic type Bellman equations of first order with quadratic Hamiltonian, Appl. Math. Optim. 59 (2009), 37-73.

  44. (with H. Hata and H. Nagai) Asymptotics of down-side risk minimization, Ann. Appl. Probab. 20 (2010), 52-89.

  45. (with B. Franke, C.-R. Hwang, S.-J. Sheu and H.-M. Pai) The behaviour of the spectral gap under growing drift, Transaction AMS 362 (2010), 1325-1350.

  46. (with W.H. Fleming and H. Kaise) Max-plus stochastic control and risk-seneitivity, to appear in Appl. Math. Optim. (2010).

  47. (with H. Kaise) Evaluation of large time expectations for diffusion processes, preprint 2005.

  48. (with T. S. Chiang) On option pricing in multiplicative trinomial models with transaction costs, preprint 2005.

  49. (with T. S. Chiang and S. Y. Shiu) Dynamics of price systems for multinomial models with transaction costs, preprint 2005.

  50. (with H.Hata) Down-side risk probability minimization, preprint (2008).

  51. (with H. Hata) On the Hamilton-Jacobi-Bellman equation for an optimal consumption problem: I. Existence of Solution. Submitted (2010).

  52. (with H. Hata) On the Hamilton-Jacobi-Bellman equation for an optimal consumption problem: II. Verification Theorem. Submitted (2010).

top

 
教職人員
 
專任教師
兼任教師
博士後研究員
訪問學者
行政人員

 
專任教師
 
許順吉
陳宜良
陳建隆
蕭嘉璋
林金源
呂明光
林欽誠
許正雄
楊肅煜
葉鴻國
陳燕美
饒維明
高華隆
洪盟凱
姚美琳
方向
姜祖恕
趙一峰
陳瑞興
于振華
單維彰
許玉生
饒瑞彬
吳維漢
廖勝強
李明憶
黃楓南
邱鴻麟
鄭經斅
黃榮宗
須上苑
沈俊嚴
彭勇寧
陳正傑
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved. ~ 為求最好效果,建議以IE4.0以上之版本,1024*768 解析度瀏覽 ~ 網站建置於2005年12月 ~